... In the past couple of days I have developed swollen feet and legs. Apparently, I have collected water in my lungs as well. In response to my problem, my doctor told me to take only one pill instead of two, and maybe at a later date he will prescribe a medication to deal with my tendency to retain water on Korlym. Has anyone who is also taking Korlym had a similar experience?
Hello nan07, & welcome to the site. Swelling of the feet & legs is listed as a serious side effect of this medication (see below) & you should contact your doctor immediately. Wishing you the best...
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); anxiety; back or flank pain; chest pain; fainting; irregular heartbeat; muscle aches, cramps, or weakness; severe or persistent dizziness or headache; shortness of breath; swelling of the hands, ankles, or feet; symptoms of low blood sugar (eg, chills; dizziness; fainting; fast heartbeat; increased hunger; tremors; unusual drowsiness, sweating, or weakness; vision changes); trouble sleeping; unusual tiredness or weakness ; vaginal bleeding or discharge.
Read more at https://www.drugs.com/cdi/korlym.html#zWHC5K4KLCxR4kdE.99
- Korlym Information for Consumers
- Korlym Information for Healthcare Professionals (includes dosage details)
- Side Effects of Korlym (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Apr 2010 • 1 answer
Korlym - What do you do when you are tired all the time because you have Cushing's disease..then to?
Posted 20 Aug 2012 • 1 answer
Posted 18 Oct 2012 • 1 answer
I started taking Gianvi for the first time last month. My pack was all white pills with 4 pink pills
Posted 20 Apr 2014 • 2 answers
Posted 11 Feb 2016 • 1 answer